The Cox ring of a spherical embedding

Giuliano Gagliardi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let G be a connected reductive group and G/. H a spherical homogeneous space. We show that the ideal of relations between a natural set of generators of the Cox ring of a G-embedding of G/. H can be obtained by homogenizing certain equations which depend only on the homogeneous space. Using this result, we describe some examples of spherical homogeneous spaces such that the Cox ring of any of their G-embeddings is defined by one equation.

Original languageEnglish
Pages (from-to)548-569
Number of pages22
JournalJournal of Algebra
StatePublished - Jan 2014
Externally publishedYes


  • Cox ring
  • Spherical variety


Dive into the research topics of 'The Cox ring of a spherical embedding'. Together they form a unique fingerprint.

Cite this